# SDR FDEA201104051316

- Difficulty date: April 5, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- Engine: Pwa PW4158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986201202
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER FOUND AT FUSELAGE BELLY SKIN NEAR JACKPAD FRAME 87, STR 45.  EVALUATED AND FOUND NOT INACCORDANCE WITH ANY REPAIR DATA. CARRIED OUT REPAIR AS PER SRM 53-10-12 FIGURE 225 REVISION 75.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION   112.
